Fractional-order delayed predator–prey systems with Holling type-II functional response

Rihan, FA, Lakshmanan, Shanmugam, Hashish, AH, Rakkiyappan, R and Ahmed, E 2015, Fractional-order delayed predator–prey systems with Holling type-II functional response, Nonlinear dynamics, vol. 80, no. 1-2, pp. 777-789, doi: 10.1007/s11071-015-1905-8.

Attached Files
Name Description MIMEType Size Downloads

Title Fractional-order delayed predator–prey systems with Holling type-II functional response
Author(s) Rihan, FA
Lakshmanan, ShanmugamORCID iD for Lakshmanan, Shanmugam orcid.org/0000-0002-4622-3782
Hashish, AH
Rakkiyappan, R
Ahmed, E
Journal name Nonlinear dynamics
Volume number 80
Issue number 1-2
Start page 777
End page 789
Total pages 13
Publisher Springer Science+Business Media
Place of publication Dordrecht, The Netherlands
Publication date 2015-04
ISSN 0924-090X
Keyword(s) Fractional calculus
Predator–prey
Hopf bifurcation
Stability
Time delay
Language eng
DOI 10.1007/s11071-015-1905-8
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2015, Springer Science+Business Media Dordrecht
Persistent URL http://hdl.handle.net/10536/DRO/DU:30088540

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 57 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 04 Nov 2016, 15:03:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.